# SDR RAIA950635

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89778025
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 10,922 hours
- Component: 10922
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7039 - RT ENGINE DID NOT MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED RIGGING ON RT FUEL CONTROL UNIT AND ADJUSTED RT EGT COMPENSATOR.  (X)
